# SDR SWAA116678

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 66,121 hours, 63,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3235824
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FWD CARGO DOOR SKIN CUTOUT CRACKED.  REPAIRED SKIN IAW ER AND EA.
